SID.ir New Version

Paper Information

Journal:   TRANSACTIONS ON COMBINATORICS   2014 , Volume 3 , Number 4; Page(s) 55 To 58.
 
Paper: 

Complete Solution To A Conjecture Of Zhang-Liu-Zhou

 
 
Author(s):  Tavakoli M.*, Rahbarnia F., Mirzavaziri M., Ashrafi A.R.
 
* DEPARTMENT OF MATHEMATICS, FERDOWSI UNIVERSITY OF MASHHAD, MASHHAD 91775, I.R. IRAN
 
Abstract: 
Please click on PDF to view the abstract.
 
Keyword(s): ECCENTRIC CONNECTIVITY INDEX, TRICYCLIC GRAPH, TETRACYCLIC GRAPH, GRAPH OPERATION
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

TAVAKOLI, M., & RAHBARNIA, F., & MIRZAVAZIRI, M., & ASHRAFI, A. (2014). COMPLETE SOLUTION TO A CONJECTURE OF ZHANG-LIU-ZHOU. TRANSACTIONS ON COMBINATORICS, 3(4), 55-58. https://www.sid.ir/en/journal/ViewPaper.aspx?id=410201



Vancouver: Copy

TAVAKOLI M., RAHBARNIA F., MIRZAVAZIRI M., ASHRAFI A.R.. COMPLETE SOLUTION TO A CONJECTURE OF ZHANG-LIU-ZHOU. TRANSACTIONS ON COMBINATORICS. 2014 [cited 2022August08];3(4):55-58. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=410201



IEEE: Copy

TAVAKOLI, M., RAHBARNIA, F., MIRZAVAZIRI, M., ASHRAFI, A., 2014. COMPLETE SOLUTION TO A CONJECTURE OF ZHANG-LIU-ZHOU. TRANSACTIONS ON COMBINATORICS, [online] 3(4), pp.55-58. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=410201.



 
  pdf-File
Yearly Visit 31
 
 
Latest on Blog
Enter SID Blog